MAUDE Adverse Event Report: LIMACORPORATE S.P.A. TEMA ELBOW; TEMA ELBOW - AXLE SMALL

LIMACORPORATE S.P.A. TEMA ELBOW; TEMA ELBOW - AXLE SMALL
Model Number 1590.15.010
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A conversion surgery took place on (b)(6) 2025, to link an axle to a custom promade component in a total elbow arthroplasty.The surgeon did not remove the suspected component, as there were no signs of breakage or fragmentation.The surgery was completed as intended.The device was inspected prior to use and found to be acceptable.The previous surgery was performed on (b)(6) 2025.Product implanted: axle #small (product code: 9159015010u03, lot n.: 2435932, sterilization n.: (b)(4)).Patient female, 78 years old.Event occurred in the united states.
 
Additional Manufacturer Narrative
Checking the manufacturing charts of the involved lot n.2435932, no pre-existing anomaly was found on the 18 devices manufactured respectively.This is the first and only complaint received on this lot.We submit a final mdr when the investigation is complete.

Brand Name
TEMA ELBOW
Common Device Name
TEMA ELBOW - AXLE SMALL
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038 ,
IT  33038,
MDR Report Key21993936
Report Number3008021110-2025-00052
Device Sequence Number4263537
Product Code JDB
UDI-Device Identifier08033390128865
UDI-Public08033390128865
Combination Product (Y/N)N
PMA/510(K) Number
K222807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1590.15.010
Device Catalogue Number1590.15.010
Device Lot Number2435932
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown